Table of Contents
Physics Research International
Volume 2014 (2014), Article ID 937345, 9 pages
http://dx.doi.org/10.1155/2014/937345
Research Article

Exact Traveling Wave Solutions for Wick-Type Stochastic Schamel KdV Equation

1Department of Mathematics, Faculty of Science, Taif University, Al Hawiyah, Taif 888, Saudi Arabia
2Department of Mathematics, Helwan University, Cairo, Egypt
3Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt

Received 29 May 2014; Accepted 9 October 2014; Published 15 December 2014

Academic Editor: Alkesh Punjabi

Copyright © 2014 Hossam A. Ghany and M. Zakarya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. H. Khater, M. M. Hassan, and R. S. Temsah, “Exact solutions with Jacobi elliptic functions of two nonlinear models for ion-acoustic plasma waves,” Journal of the Physical Society of Japan, vol. 74, no. 5, pp. 1431–1435, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. H. Schamel, “A modified Korteweg de Vries equation for ion acoustic waves due to resonant electrons,” Journal of Plasma Physics, vol. 9, pp. 377–387, 1973. View at Google Scholar
  3. M. Wadati, “Stochastic Korteweg-de Vries equation,” Journal of the Physical Society of Japan, vol. 52, no. 8, pp. 2642–2648, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Wadati and Y. Akutsu, “Stochastic Korteweg-de Vries equation with and without damping,” Journal of the Physical Society of Japan, vol. 53, no. 10, pp. 3342–3350, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. de Bouard and A. Debussche, “On the stochastic Korteweg-de Vries equation,” Journal of Functional Analysis, vol. 154, no. 1, pp. 215–251, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. de Bouard, A. Debussche, and Y. Tsutsumi, “White noise driven Korteweg-de Vries equation,” Journal of Functional Analysis, vol. 169, no. 2, pp. 532–558, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Debussche and J. Printems, “Numerical simulation of the stochastic Korteweg-de Vries equation,” Physica D, vol. 134, no. 2, pp. 200–226, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Debussche and J. Printems, “Effect of a localized random forcing term on the Korteweg-de Vries equation,” Journal of Computational Analysis and Applications, vol. 3, no. 3, pp. 183–206, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. V. V. Konotop and L. Vazquez, Nonlinear Random Waves, World Scientific Publishing, Singapore, 1994.
  10. Y. Xie, “Exact solutions for stochastic KdV equations,” Physics Letters A, vol. 310, no. 2-3, pp. 161–167, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. C. Xie, “Exact solutions of the Wick-type stochastic Kadomtsev-Petviashvili equations,” Chaos, Solitons and Fractals, vol. 21, no. 2, pp. 473–480, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Xie, “Positonic solutions for Wick-type stochastic KdV equations,” Chaos, Solitons and Fractals, vol. 20, no. 2, pp. 337–342, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Xie, “An auto-Bäcklund transformation and exact solutions for Wick-type stochastic generalized KdV equations,” Journal of Physics A: Mathematical and General, vol. 37, no. 19, pp. 5229–5236, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. C. Xie, “Exact solutions for stochastic KdV equations,” Physics Letters A, vol. 310, no. 2-3, pp. 161–167, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. A. Ghany, “Exact solutions for stochastic generalized Hirota-Satsuma coupled KdV equations,” Chinese Journal of Physics, vol. 49, no. 4, pp. 926–940, 2011. View at Google Scholar · View at Scopus
  16. H. A. Ghany and A. Fathallah, “Exact solutions for KDV-burger equations with an application of white-noise analysis,” International Journal of Pure and Applied Mathematics, vol. 78, no. 1, pp. 17–27, 2012. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. H. A. Ghany and A.-A. Hyder, “White noise functional solutions for the Wick-type two-dimensional stochastic Zakharov-Kuznetsov equations,” International Review of Physics, vol. 6, no. 2, pp. 153–157, 2012. View at Google Scholar
  18. H. A. Ghany and A.-A. Hyder, “Exact solutions for the wick-type stochastic time-fractional KdV equations,” Kuwait Journal of Science, vol. 41, no. 1, pp. 75–84, 2014. View at Google Scholar · View at MathSciNet
  19. H. A. Ghany and A. Hyder, “Abundant solutions of Wick-type stochastic fractional 2D KdV equations,” Chinese Physics B, vol. 23, no. 6, Article ID 060503, 2014. View at Publisher · View at Google Scholar
  20. H. A. Ghany and M. S. Mohammed, “White noise functional solutions for Wick-type stochastic fractional KdV-Burgers-Kuramoto equations,” Chinese Journal of Physics, vol. 50, no. 4, pp. 619–627, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  21. H. A. Ghany, A. S. Okb El Bab, A. M. Zabel, and A.-A. Hyder, “The fractional coupled KdV equations: exact solutions and white noise functional approach,” Chinese Physics B, vol. 22, no. 8, Article ID 080501, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. S. Abbasbandy, “Approximate solution for the nonlinear model of diffusion and reaction in porous catalysts by means of the homotopy analysis method,” Chemical Engineering Journal, vol. 136, no. 2-3, pp. 144–150, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. M. Dehghan, J. M. Heris, and A. Saadatmandi, “Application of semi-analytic methods for the Fitzhugh-Nagumo equation, which models the transmission of nerve impulses,” Mathematical Methods in the Applied Sciences, vol. 33, no. 11, pp. 1384–1398, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. M. Dehghan and M. Tatari, “Identifying an unknown function in a parabolic equation with overspecified data via He's variational iteration method,” Chaos, Solitons & Fractals, vol. 36, no. 1, pp. 157–166, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. M. Wazwaz, “The tanh method for generalized forms of nonlinear heat conduction and Burgers-Fisher equations,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 321–338, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. S. Zhang and T.-C. Xia, “Symbolic computation and new families of exact non-travelling wave solutions of (2 + 1)-dimensional Broer-Kaup equations,” Communications in Theoretical Physics, vol. 45, no. 6, pp. 985–990, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. D. D. Ganji and A. Sadighi, “Application of He's homotopy-perturbation method to nonlinear coupled systems of reaction-diffusion equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 4, pp. 411–418, 2006. View at Google Scholar · View at Scopus
  29. F. Shakeri and M. Dehghan, “Solution of delay differential equations via a homotopy perturbation method,” Mathematical and Computer Modelling, vol. 48, no. 3-4, pp. 486–498, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  30. X. Ma, L. Wei, and Z. Guo, “He's homotopy perturbation method to periodic solutions of nonlinear Jerk equations,” Journal of Sound and Vibration, vol. 314, no. 1-2, pp. 217–227, 2008. View at Publisher · View at Google Scholar · View at Scopus
  31. A.-M. Wazwaz, “The tanh-coth method for new compactons and solitons solutions for the K(n;n) and the K(n+1, n+1) equations,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1930–1940, 2007. View at Publisher · View at Google Scholar · View at Scopus
  32. A.-M. Wazwaz, “Travelling wave solutions for combined and double combined sine-cosine-Gordon equations by the variable separated ODE method,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 755–760, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. H. A. Ghany and M. Zakarya, “Generalized solutions of Wick-type stochastic KdV-burgers equations using exp-function method,” International Review of Physics, vol. 8, no. 2, 2014. View at Google Scholar
  34. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons & Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. J.-H. He and M. A. Abdou, “New periodic solutions for nonlinear evolution equations using Exp-function method,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1421–1429, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. X.-H. Wu and J.-H. He, “EXP-function method and its application to nonlinear equations,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 903–910, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. S.-D. Zhu, “Exp-function method for the Hybrid-Lattice system,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 461–464, 2007. View at Google Scholar · View at Scopus
  38. S.-D. Zhu, “Exp-function method for the discrete mKdV lattice,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 465–468, 2007. View at Google Scholar · View at Scopus
  39. Z. Fu, S. Liu, and Q. Zhao, “New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations,” Physics Letters A, vol. 290, no. 1-2, pp. 72–76, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  40. S. K. Liu, Z. T. Fu, S. D. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  41. J. Liu, L. Yang, and K. Yang, “Nonlinear transform and Jacobi elliptic function solutions of nonlinear equations,” Chaos, Solitons and Fractals, vol. 20, no. 5, pp. 1157–1164, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  42. E. J. Parkes, B. R. Duffy, and P. C. Abbott, “The Jacobi elliptic-function method for finding periodic-wave solutions to nonlinear evolution equations,” Physics Letters A, vol. 295, no. 5-6, pp. 280–286, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. Y. Zhou, M. Wang, and Y. Wang, “Periodic wave solutions to a coupled KdV equations with variable coefficients,” Physics Letters A, vol. 308, no. 1, pp. 31–36, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  44. S. Zhang and T. Xia, “A generalized F-expansion method with symbolic computation exactly solving Broer-Kaup equations,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 836–843, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  45. S. Zhang and T. Xia, “A generalized F-expansion method and new exact solutions of Konopelchenko-Dubrovsky equations,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 1190–1200, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  46. S. Zhang and T. Xia, “An improved generalized F-expansion method and its application to the (2+1)-dimensional KdV equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 7, pp. 1294–1301, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  47. H. Holden, B. Øksendal, J. Ubøe, and T. Zhang, Stochastic Partial Differential Equations, Birkhäuser, Basel, Switzerland, 1996.
  48. F. E. Benth and J. Gjerde, “A remark on the equivalence between Poisson and Gaussian stochastic partial differential equations,” Potential Analysis, vol. 8, no. 2, pp. 179–193, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus